Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 297, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 24, 2011, 1:40 AM CDT for Labette County, Kansas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2011, 1:40 AM CDT (06:40 UTC)
- Expired
- Jun 24, 2011, 2:15 AM CDT
- In force
- 35 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Labette County, KS
The radar
The Tulsa radar (KINX), 108 km from the middle of the area, began a volume at 06:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -379 J/kg
- Mixed-layer LCL
- 1930 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
704
WUUS53 KICT 240640
SVRICT
KSC099-240715-
/O.NEW.KICT.SV.W.0297.110624T0640Z-110624T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
140 AM CDT FRI JUN 24 2011
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LABETTE COUNTY IN SOUTHEAST KANSAS...
* UNTIL 215 AM CDT
* AT 137 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR ALTAMONT...OR 15 MILES SOUTH OF
PARSONS...AND MOVING SOUTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
BARTLETT...OSWEGO AND CHETOPA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3699 9508 3700 9536 3722 9534 3721 9507
3719 9506 3710 9506 3700 9507
TIME...MOT...LOC 0641Z 300DEG 18KT 3711 9527
WIND...HAIL <50MPH 1.00IN
$$
JAKUB2 follow-up statements
697
WWUS53 KICT 240654
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
154 AM CDT FRI JUN 24 2011
KSC099-240715-
/O.CON.KICT.SV.W.0297.000000T0000Z-110624T0715Z/
LABETTE KS-
154 AM CDT FRI JUN 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LABETTE COUNTY UNTIL 215 AM CDT...
AT 151 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR BARTLETT...OR 20 MILES SOUTH OF PARSONS...
MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
CHETOPA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3699 9508 3700 9536 3716 9526 3721 9507
3719 9506 3710 9506 3700 9507
TIME...MOT...LOC 0655Z 289DEG 25KT 3706 9512
WIND...HAIL <50MPH 1.00IN
$$
JAKUB485
WWUS53 KICT 240705
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
205 AM CDT FRI JUN 24 2011
KSC099-240716-
/O.EXP.KICT.SV.W.0297.000000T0000Z-110624T0715Z/
LABETTE KS-
205 AM CDT FRI JUN 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LABETTE COUNTY
WILL EXPIRE AT 215 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3699 9508 3700 9536 3716 9526 3721 9507
3719 9506 3710 9506 3700 9507
TIME...MOT...LOC 0706Z 289DEG 25KT 3703 9503
$$
JAKUBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 11:49 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jun 23, 11:49 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1149 PM CDT THU JUN 23 2011 .AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU MAIN AVIATION FORECAST CONCERN CONTINUES TO BE OVERNIGHT CONVECTION AND WARM FRONTAL PASSAGE FOR FRIDAY. SCATTERED CONVECTION HAS CONTINUED TO PERCOLATE OVER SOUTHEASTERN KANSAS THIS EVENING. STORMS HAVE GROWN IN COVERAGE AND INTENSITY OVER THE PAST HOUR AS THE LOW LEVEL JET INCREASES. EXPECT THESE THUNDERSTORMS TO PERSIST OVERNIGHT...SLOWLY MOVING EASTWARD BEFORE THE SUN RISES. HAVE A -TSRA IMPACTING KCNU...BUT LEFT VCTS IN KICT FOR INCREASED COVERAGE. HAVE A CB GROUP AT KHUT AND KSLN...WITH CONFIDENCE NOT AS HIGH OF STORM COVERAGE IMPACTING THOSE TERMINALS. THE WARM FRONT WILL CONTINUE TO SLIDE NORTHWARD FRIDAY AFTERNOON. THE LATEST GUIDANCE HAS SLOWED ITS NORTHWARD PROGRESS SOME STALLING IT JUST NORTH OF KHUT. HAVE KEPT THE WIND SHIFT FROM EAST TO SOUTH THE SAME AS PREVIOUS FORECAST...MOVING FROM SOUTH TO NORTH. BILLINGS && .PREV DISCUSSION... /ISSUED 713 PM CDT THU JUN 23 2011/ UPDATE... UPDATED TEMPS/DEWPOINT/WINDS FOR CURRENT TRENDS. CONVECTION MOVING OVER SOUTH CENTRAL KANSAS HAS ALLOWED TEMPERATURES TO COOL QUICKER THAN THE IT DIURNALLY WOULD. EXPECT THIS WAVE OF THUNDERSTORMS TO SLOWLY MOVE EAST/SOUTHEAST INTO SOUTHEASTERN KANSAS THROUGH 02-03Z. WITH THE WARM FRONT SITTING SOUTH OF THE AREA...STILL EXPECTING NEW THUNDERSTORM DEVELOPMENT AS THE LOW LEVEL JET INCREASES NEAR AND AFTER SUNSET. BILLINGS AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU THE MAIN AVIATION FORECAST CONCERN IS THE CHANCE FOR THUNDERSTORMS OVERNIGHT. SCATTERED SHOWERS ARE MOVING EAST/SOUTHEAST ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS THIS EVENING...THIS HAS MOVED THROUGH ALL TERMINALS EXCEPT KCNU. EXPECT THIS TO CONTINUE TO MOVE EASTWARD AND IMPACT KCNU BETWEEN 01-03Z. BEYOND THIS WAVE OF THUNDERSTORMS...MORE STORMS ARE EXPECTED TO DEVELOP NEAR AND AFTER SUNSET ACROSS SOUTH CENTRAL AND SOUTHEASTERN KANSAS. THESE STORMS WILL IMPACT KCNU/KICT/KHUT AND POSSIBLY KSLN BUT CONFIDENCE IS LOWER FOR THE LATER...SO HAVE LEFT OUT A VCTS OR TSRA GROUP AT THIS TIME. SINCE TIMING AND LOCATION OF DEVELOPMENT IS STILL IN QUESTION...HAVE KEPT VCTS IN THE TAFS BEYOND 03Z FOR KCNU/KICT/KHUT. STORMS SHOULD DIMINISH AND MOVE EASTWARD BY SUNRISE. THE WARM FRONT WILL CONTINUE TO SLIDE NORTH DURING THE DAY FRIDAY...SWITCHING THE WINDS FROM THE EAST TO THE SOUTH. BILLINGS PREV DISCUSSION... /ISSUED 335 PM CDT THU JUN 23 2011/ SYNOPSIS... INTENSE CYCLONE CONTINUES TO SPIN OVER THE UPR GREAT LAKES WHILE A BROAD MID-UPR RIDGE SPREADS SLOWLY OVER THE NRN/CNTRL ROCKIES. AROUND 700-MB A SUBTLE SHORTWAVE IS FINDING SUFFICIENT FUEL/INSTABILITY TO SPARK CLUSTER OF TSRA OVER SC KS & EXTREME NRN OK ALONG...& N...OF A STATIONARY FRONT ORIENTED ALMOST IN A W-E MANNER. THE BEHAVIOR & POSITIONING OF THE FRONT WILL BE THE PRIMARY FORECAST FOCUS FROM TONIGHT THRU SUN EVENING. DISCUSSION... TONIGHT-SUN NIGHT: THE PRIMARY FOCUS IS ON TSRA POTENTIAL AS THE STATIONART FRONT UNDERGOES WARM FRONTOGENESIS AS THE 1ST OF 2 MID-LVL SHORTWAVES MOVES E TOWARD THE CNTRL PLAINS. WITH THIS 1ST SHORTWAVE SHEARING AS IT CROSSES KS THE WARM FRONT WILL MAKE ONLY LIMITED NWD PROGRESS TONIGHT WITH THE BOUNDARY JUST BARELY CROSSING THE OK/KS BORDER. THE WARM FRONT SHOULD MAKE GREATER NWD PROGRESS FRI & SAT AS A 2ND & STRONGER MID-LVL SHORTWAVE SURGES E FROM THE CNTRL ROCKIES ACROSS KS. AS THIS 2ND SHORTWAVE CROSSES KS THE FRONT SHOULD PIVOT IN A COUNTER-CLOCKWISE MANNER OVER KS SAT & SAT NGT. SUCH A PATTERN WOULD INDUCE STRONGEST LWR-DECK THETA-E ADVECTION NE TOWARD ERN KS. WITH THE STRONGEST ISENTROPIC ASCENT ON 315K SFC OCCURRING OVER SC & SE KS GREATEST TSRA POTENTIAL WOULD TRANSITION E TOWARD...THEN ACROSS... SE KS LATER TONIGHT. WITH MLCAPES ~1,000 J/KG A FEW CELLS MAY FLIRT WITH SEVERITY...ESPECIALLY OVER SE KS WHERE THE SLIGHTLY HIGHER CAPES SHOULD RESIDE. AS THE WARM FRONT LIFTS SLOWLY N THEN BEGINS TO PIVOT...GREATEST TSRA POTENTIAL WOULD LIKEWISE SHIFT NE FROM FRI THRU SAT NGT. AS SUCH AM KEEPING 20-30% POPS ASSIGNED ALONG NE CORRIDOR OF KICT COUNTRY. CHANCES OF TSRA SHOULD END SUN MORNING AS THE 2ND SHORTWAVE SHEARS AS IT CROSSES THE CNTRL MS VALLEY. TEMPERATUREWISE...WITH THE WARM FRONT LIFTING NWD THE FURNACE WILL ONCE AGAIN GET TURNED UP AS THE WEEKEND PROGRESSES WITH MOST AREAS REACHING ~100F OVER THE WEEKEND. NEXT WEEK: AFTER A BRIEF INTERMISSION SUN & SUNDAY NGT...TSRA SHOULD RETURN TO THE NEIGHBORHOOD ON MON AS A 3RD...SHEARING MID-LVL SHORTWAVE DRAGS A WEAK COLD FRONT SE ACROSS CNTRL KS. ES AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU A WARM FRONT WILL GRADUALLY LIFT NORTHWARD INTO SOUTHERN KANSAS BY LATE FRIDAY MORNING. MOISTURE...INSTABILITY AND LIFT RETURNING NORTHWARD AHEAD OF THE FRONT SHOULD SET OFF SCATTERED THUNDERSTORMS TONIGHT ACROSS MAINLY SOUTH CENTRAL AND SOUTHEASTERN KANSAS. THE AREA OF LIFT AND THUNDERSTORM ACTIVITY SHOULD SHIFT NORTHEAST OUT OF EASTERN KS EARLY FRIDAY MORNING. WILL USE VCTS AT ALL SITES EXCEPT RSL FOR NOW...BASED ON SCATTERED COVERAGE EXPECTATION. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 65 96 75 97 / 40 0 10 20 HUTCHINSON 65 94 75 97 / 40 0 20 20 NEWTON 64 92 75 95 / 40 10 20 20 ELDORADO 65 93 75 94 / 50 10 20 20 WINFIELD-KWLD 68 97 76 96 / 40 0 0 10 RUSSELL 63 90 69 93 / 30 0 30 20 GREAT BEND 65 93 72 95 / 30 0 20 10 SALINA 63 89 69 93 / 40 0 30 20 MCPHERSON 64 91 73 95 / 40 0 20 20 COFFEYVILLE 67 93 75 92 / 60 10 20 20 CHANUTE 64 90 73 91 / 60 10 30 20 IOLA 63 89 72 90 / 60 20 40 20 PARSONS-KPPF 66 92 74 92 / 60 10 30 20 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 24, 12:00 AM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1200 AM CDT FRI JUN 24 2011 KSZ032-033-047>053-067>072-082-083-091>096-098>100-250500- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1200 AM CDT FRI JUN 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SCATTERED STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL CONTINUE OVERNIGHT ACROSS MAINLY SOUTH CENTRAL AND SOUTHEASTERN KANSAS. THE MAIN THREATS FROM THESE STORMS WILL BE HAIL TO QUARTER SIZE AND WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE EXPECTED TO REMAIN IN THE FORECAST THROUGH SATURDAY AND THEN RE-ENTER THE FORECAST ON MONDAY. STRONG STORMS WILL BE POSSIBLE WITH ANY OF THIS ACTIVITY. HEAT INDICES ARE EXPECTED TO CLIMB TO BETWEEN 100 AND 105 DEGREES EACH AFTERNOON STARTING SUNDAY AND CONTINUING THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ES/BILLINGS
In the hours before
Special weather statement, Jun 23, 10:28 PM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1028 PM CDT THU JUN 23 2011 KSZ069-240400- BUTLER- 1028 PM CDT THU JUN 23 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR BUTLER COUNTY... AT 1023 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR TOWANDA...OR 11 MILES WEST OF EL DORADO...AND MOVING EAST AT 35 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. DUNTEN
Special weather statement, Jun 23, 10:54 PM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1054 PM CDT THU JUN 23 2011 KSZ094-240430- ELK- 1054 PM CDT THU JUN 23 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR ELK COUNTY... AT 1053 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR MOLINE...OR 19 MILES NORTH OF SEDAN...AND MOVING SOUTHEAST AT 35 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. DUNTEN
Special weather statement, Jun 23, 11:13 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1113 PM CDT THU JUN 23 2011 KSZ069-070-094-240445- BUTLER-ELK-GREENWOOD- 1113 PM CDT THU JUN 23 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR BUTLER...ELK AND GREENWOOD COUNTIES... AT 1112 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 10 MILES NORTHEAST OF LATHAM...OR 19 MILES SOUTHWEST OF EUREKA...AND MOVING EAST AT 40 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. DUNTEN
Special weather statement, Jun 23, 11:44 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1144 PM CDT THU JUN 23 2011 KSZ094-240515- ELK- 1144 PM CDT THU JUN 23 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR ELK COUNTY... AT 1142 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF SEVERY...OR 19 MILES SOUTH OF EUREKA...AND MOVING SOUTHEAST AT 35 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. DUNTEN
Special weather statement, Jun 24, 12:49 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1249 AM CDT FRI JUN 24 2011 KSZ099-100-240615- LABETTE-MONTGOMERY- 1249 AM CDT FRI JUN 24 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR LABETTE AND MONTGOMERY COUNTIES... AT 1246 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR INDEPENDENCE...OR 18 MILES NORTH OF COFFEYVILLE...AND MOVING SOUTHEAST AT 25 MPH. DIME SIZE HAIL IS POSSIBLE WITH THIS STORM. JAKUB
Special weather statement, Jun 24, 1:17 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 117 AM CDT FRI JUN 24 2011 KSZ100-240645- LABETTE- 117 AM CDT FRI JUN 24 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR LABETTE COUNTY... AT 114 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR MOUND VALLEY...OR 14 MILES NORTHEAST OF COFFEYVILLE...AND MOVING SOUTHEAST AT 25 MPH. PENNY TO NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM. JAKUB
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.